Publications

Export results:
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is K  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
K
Kapranov, M. M., and V. A. Voevodsky, "Combinatorial-geometric aspects of polycategory theory: pasting schemes and higher Bruhat orders (list of results)", Cahiers Topologie Géom. Différentielle Catég., vol. 32, pp. 11–27, 1991.
International Category Theory Meeting (Bangor, 1989 and Cambridge, 1990)
 (1.28 MB)
Kapranov, M. M., and V. A. Voevodsky, "infty-groupoids and homotopy types", Cahiers Topologie Géom. Différentielle Catég., vol. 32, pp. 29–46, 1991.
International Category Theory Meeting (Bangor, 1989 and Cambridge, 1990) Warning: the main theorem of this paper was shown by Carlos Simpson to be false.   
 (1.34 MB)
Kapranov, M., and V. Voevodsky, "Braided monoidal 2-categories and Manin-Schechtman higher braid groups", J. Pure Appl. Algebra, vol. 92, pp. 241–267, 1994.  (1.51 MB)
Kapranov, M. M., and V. A. Voevodsky, "2-categories and Zamolodchikov tetrahedra equations", Algebraic groups and their generalizations: quantum and infinite-dimensional methods (University Park, PA, 1991), vol. 56: Amer. Math. Soc., Providence, RI, pp. 177–259, 1994.  (7.42 MB)